Lancaster EPrints

On the alignment of multiple time series fragments.

Mukherjee, Kanchan and Shumway, Robert and Verosub, Kenneth (2007) On the alignment of multiple time series fragments. Biometrika, 94 (2). pp. 347-358. ISSN 1464-3510

PDF (FinalRevbiometrika.pdf)
Download (203Kb) | Preview


    We consider a local least-squares criterion for aligning multiple time series fragments differing by locations and show the consistency of the time-lag estimator and the asymptotic normality of the location estimator. We apply the criterion to the problem of aligning 50 glacial varve fragments and construct a 3000-year surrogate for global temperature.

    Item Type: Article
    Journal or Publication Title: Biometrika
    Additional Information: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Biometrika following peer review. The definitive publisher-authenticated version K. Mukherjee, R. H. Shumway, and K. L. Verosub On the alignment of multiple time series fragments Biometrika 2007 94: 347-358 is available online at: Copyright © 2007 Biometrika Trust
    Uncontrolled Keywords: Aligning time series • Asymptotics • Global warming • Lag estimator • Local least-squares • Varve chronology
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 865
    Deposited By: Dr Kanchan Mukherjee
    Deposited On: 20 Dec 2007 11:35
    Refereed?: Yes
    Published?: Published
    Last Modified: 04 Nov 2015 02:51
    Identification Number:

    Actions (login required)

    View Item